MAUDE Adverse Event Report: STRYKER GMBH SR 4MM OFFSET HUMERAL HE AD TRIAL 44X22; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER GMBH SR 4MM OFFSET HUMERAL HE AD TRIAL 44X22; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 5901-E-4422
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that while performing a total right shoulder procedure, the post on the trial reduction broke.Surgeon retrieved the post and visually confirmed that no pieces were left inside patient.
 
Additional Manufacturer Narrative
Evaluation revealed the sr 4mm offset humeral head trial 44x22 to be the subject product.No further associated products were reported.A physical examination could not be carried out as the item was not received for evaluation.Thus a reasonable examination and investigation was not possible.A review of the device history records revealed no discrepancies.During investigation no material, design or manufacturing related issues were found.With the information given the reported event could not be confirmed or reproduced.A more precise evaluation was not possible.With available information a deficiency of the device could not be verified.The file will be closed formally.In case the item should become available the investigation will be reopened.Review of complaint history, capa databases and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated the issue was addressed adequately.There are no actions in place related to the reported event for the subject products.No non-conformity was identified.Device was not returned.
 
Event or Problem Description

Brand Name
SR 4MM OFFSET HUMERAL HE AD TRIAL 44X22
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7069105
Report Number0008031020-2017-00675
Device Sequence Number799762
Product Code LXH
UDI-Device Identifier07613327099843
UDI-Public07613327099843
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5901-E-4422
Device Lot NumberMAC6K09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight107